Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Diarrhea, vomiting and body ache. Notovirus infection?

I believe I had norovirus I had watery diarrhea and vomiting all day yesterday but the body aches malaise and fever won t go away. I have pain in my eyes and now quick intermittent stabbing-quality pains in my diaphragm. The fever is only about 101 but with Tylenol , tons on fluid and the BRATT diet it won t go away. It s been two days now. Lots of borborygmi too but vomiting stopped
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello there,

Thanks for writing in.

Viral gastroenteritis is self limiting. Please don't worry. Give it time another 2-3 days, you should be feeling fine.The vomiting has stopped, which is a good sign.

It is a good thing that you are following the BRAT diet.
Oral Rehydration Solution will also help combat dehydration.
Rest for another one or two days.

If you do not feel better in another 2 days, I would advise you to visit your doctor.

I hope I have answered your queries .I will be happy to answer any further queries you might have.

Any reviews are welcome.

Get Well Soon.

Dr.Divya Kuttikrishnan
Answered: Thu, 14 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor